# SDR DALA1135109880

- Difficulty date: May 9, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE HAS LIGHT CORROSION STA 200 BETWEEN RBL 22 TO RBL 44 RL017.  BLENDED OUT CORROSION OUT OF LIMITS, IAW SRM 53-01, FIG 1.  REMOVED SUPPORT ANGLE IAW SRM 51-30-5, PG 1.  REPLACED WITH NEW SUPPORT ANGLE IAW DC9 DWG S2652479, LOCATED AND DRILLED IAW SRM 51-10-4, INSTALLED IAW SRM  51-30-5.
